ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одной теореме о подрядах расходящихся числовых рядов

Талалян, Ф. А. (2017) Об одной теореме о подрядах расходящихся числовых рядов. ՀՀ ԳԱԱ Զեկույցներ, 117 (2). pp. 91-94. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
118Kb

Abstract

Приводится новое доказательство одного классического результата, касающегося расходящихся числовых рядов, в котором применяются вероятные соображения, в частности Бореля – Кантелли. Բերվում են տարամետ թվային շարքերին վերաբերող մի դասական արդյունքի նոր ապացույց, որում կիրառվում են հավանականության դատողություններ, մասնավորապես Բորել – Կանտելլիի լեմման: A new proof of a classical result concerning divergent numerical series is adduced where probabilistic consideration, in particular the Borel-Cantelli lemmais used.

Item Type:Article
Additional Information:Տարամետ թվային ենթաշարքերին վերաբերող մի թեորեմի մասին On a Theorem about Subseries of Divergent Numerical Series
Uncontrolled Keywords:Թալալյան Ֆ. Ա., Talalyan F. A., мера, независимость, последовательность, подряды
Subjects:Q Science > QA Mathematics
ID Code:6330
Deposited By:NAS Reports
Deposited On:19 Jul 2017 13:29
Last Modified:30 Mar 2020 16:10

Repository Staff Only: item control page